| Catalog Number |
24370 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient specifics are unknown.Date of events are unknown.Products have been discarded; therefore, not returned to 3m¿ for analysis.3m¿ is unable to verify the leak, identify exact location and root cause without the sample.3m¿ will continue to monitor.
Event or Problem Description
A hospital alleged multiple sets of 3m¿ ranger¿ high flow warming sets (model 24370) leaked at the bubble trap while using.No patient or staff injury was alleged.No medical interventions were required.
Additional Manufacturer Narrative
H10: 3m has investigated and identified a manufacturing issue with the auto-venting bubble trap that introduces the risk of blood or fluid leaks while priming the sets and/or during fluid administration.There is no alleged injury to the patient or caregiver for this reported incident.3m has initiated a field safety corrective action for lots associated with this issue.3m has implemented a change to address the identified manufacturing issue and will continue to monitor.